# SDR QXEA200600645

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 167 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, STRINGER 31R IS CORRODED BETWEEN PILOTS BULKHEAD AND FRAME AT X167.  REPAIRED IAW EA 2-53-689, SRM 51-20-16 AND SRM 51-40-11.
